MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; SYSTEM, X-RAY, STATIONARY

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; SYSTEM, X-RAY, STATIONARY
Model Number DIGITALDIAGNOST C50 WIN10
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cable corrugated support has collapsed.Issue occurred outside of clinical use; there is no allegation of death or serious injury.However, it is uncertain whether this event is likely to recur and potentially cause serious injury.Based on the available information, this issue has been determined to be a reportable event.Philips has initiated an investigation into this complaint.
 
Additional Manufacturer Narrative
Note: the investigation of this event is still ongoing.A follow-up emdr report will be submitted upon completion of the investigation.Internal cross reference: complaint (b)(4).
 
Additional Manufacturer Narrative
Issue description: philips received a complaint regarding the digitaldiagnost c50 system, reporting that the corrugated hose rail holder was out of space.The incident occurred while the device was not in clinical operation.There was no allegation of death or serious injury.Investigation findings: -the philips field service engineer (fse) conducted a thorough analysis of the ceiling suspension system and identified that the corrugated hose rail holder had become dislodged from its intended position.The fse addressed the issue by securing the holder with a replacement pressure nut.Subsequent testing confirmed that the device is functioning as intended.The philips r&d team performed a root cause analysis and identified the following: -the holder¿s nut and screw are intentionally designed without a locking mechanism, permitting free rotation during cs movement.Over time, repeated motion causes thread wear, loosening the screw-nut connection and eventually leading to detachment of the connection rod.However, even if detachment occurs, the cable hose remains securely suspended due to its natural elasticity, stiffness, and three-point fixation.The detached component poses no risk of personnel contact or wire exposure.Design evaluation: material selection: the screw (low-carbon steel) and nut (stainless steel) are known for their high hardness, rigidity, and wear resistance, which benefits in minimizing the probability of threads wore.Additionally, these materials are commonly used for screw and nut.Reliability testing: the cable hose holders are secured to the auxiliary rails of both longitudinal and lateral rail systems.Reliability testing for longitudinal and lateral movements has been successfully completed, with all results meeting specifications.The design fulfills the durability requirement for 10 years of operation.Root cause analysis: during normal operation, as the cs moved, the threaded connection rod rotated back and forth within the cable clamp pulley nut.This repeated movement caused severe wear on the nut threads.Preventive actions: the following preventive actions should be implemented to avoid recurrence of this issue.-according to pm (preventive maintenance) manual, during pm activities, cables and the corrugated hoses checking are required to be performed annually, which can reduce the potential issues that may cause hose holder fall.-in the instruction for use (ifu) it was clearly defined that this product requires proper operation, planned maintenance, and checks the user must perform routinely, which are essential to keep the product operating safely, effectively and reliably.Resolution: the philips field service engineer (fse)addressed the issue by securing the holder with a replacement pressure nut.Subsequent testing confirmed that the device is now functioning as intended.Final reportability assessment: -the reporting decision was re-evaluated based on the updated risk assessment.The system did not cause or contribute to a death or serious injury.The reported issue does not affect system functionality but presents a negligible risk due to the potential detachment of the hose holder, it would not be likely to cause or contribute to a death or serious injury if this were to recur.Therefore, this issue has been determined not to be a reportable event.

Brand Name
DIGITALDIAGNOST C50
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
miley xu
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502-4
CH   215024
MDR Report Key21915807
Report Number3009529630-2025-000008
Device Sequence Number4210375
Product Code KPR
UDI-Device Identifier00884838095199
UDI-Public(01)00884838095199
Combination Product (Y/N)N
PMA/510(K) Number
K163410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C50 WIN10
Device Catalogue Number712204
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date04/27/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown